# SDR UIEA2019020403103

- Difficulty date: February 1, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,081 hours, 19,206 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 0782S0CN1820M38P
- Part serial: LMDD7557
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG CONTROL EICAS AFTER LEFT ENGINE START( REMOVED AND REPLACED LH EEC IAW 73-21-15 OPS CHECKS GOOD IAW AMM 71-00-00 )
